# SDR QXEA2010031800176

- Difficulty date: March 14, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 20,951 hours, 21,522 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG POSSIBLE ELECTRICAL SMELL IN FWD CARGO P4.  PERFORMED GVI OF FWD CARGO COMPARTMENT, NO DEFECTS FOUND. INSPECTED CARGO DOOR INSIDE & OUT, FOUND SMELL COMING FROM SEALANT AROUND DOOR SUROUND OF OUTSIDE CARGO DOOR.  SEALANT APPEARS TO BE FRESHLY APPLIED.  TO DOOR SURROUND.  NO OTHER DEFECTS NOTED, ACFT OK FOR RETURN TO SERVICE.  NO PARTS REPLACED. COULD NOT DUPLICATE.
